Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Discoloration with itching on inner thigh on walking for long hours, no relief with candid cream. Remedy?

hi i am 42 year active male, i go around 6 km walk every day. i have noticed that i have got skin color discoloration on my inner thigh touching the groin area. it almost black in color and do have itching at times. i bathe 2 times a day, very hygienic. i have applied candid cream with no cure. have been applying baby oil to avoid the itching. kindly suggest some remedy.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. Your symptoms are indicative of Jock itch infection ( highly contageous ). It is a fungal infection caused by Tina cruris. It causes itching, burning,rash and discoloration of the skin. It affects the moist areas of the body like waist, upper thighs, groins, below breast, etc.

It can be treated by miconazole/clotrimazole oitments. Econazole oitments when locally applied also work well.

It results due to tight undergarments, obesity, sharing of clothes, sweating, etc. Use anti-bacterial soap, keep such areas dry by putting medicated powder. Wear loose fitting clothes. Take baths 3-4 times a day. wash clothes regularly, treat them with dettol/savlon.

You should get clinically examined, you need antifungal medications and anti-biotics ( after consultation with the treating doctor ). Do not neglect, it may spread and cause more discomfort. Take care.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor